# SDR AALA202203213896

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737*
- Aircraft serial: 29532
- Aircraft time: 59,379 hours, 24,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR GUIDE ARM LOCKING MECHANISM NOT PROPERLY LOCKING THE DOOR IN THE OPEN POSITION. REPLACED L1 DOOR GUIDE ARM LOCKING MECHANISM PER AMM 52-11-21.
